MathSciNet Relay Station
MathSciNet bibliographic data
MR2376479 51E22 (05B25)
Daskalov, Rumen On the maximum size of some $(k,r)$-arcs in ${\rm PG}(2,q)$. Discrete Math. 308 (2008), no. 4, 565–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement